MAUDE Adverse Event Report: STRAIGHT SMILE LLC Byte Day Aligners; Aligner, Sequential

STRAIGHT SMILE LLC Byte Day Aligners; Aligner, Sequential
Model Number HBYTETray
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient stated that they experienced unintended movement and bite concerns due to byte aligners.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
Byte Day Aligners
Common Device Name
Aligner, Sequential
Manufacturer (Section D)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer (Section G)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50209252
Report Number3031789024-2026-02847
Device Sequence Number9981230
Product Code NXC
UDI-Device Identifier00850017524163
UDI-Public00850017524163
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHBYTETray
Device Catalogue NumberPRS-0063
Device Lot NumberMD5401AORF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale